# SDR CA980623016

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Diverter Box
- Part number: 82120354009
- Condition: Cracked
- Location: Cabin
- Part time: 19,782 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) JUST PRIOR TO DESCENT, CREW NOTED CABIN PRESSURE WARNING LIGHT ON.  MAXIMUM FLOW ON BLEED FLOW CONTROL SELECTED WHICH CONTROLLED THE CLIMBING CABIN AND RE-PRESSURIZED THE AIRCRAFT.  CABIN RECIRC DIVERTER VALVE BOX FOUND CRACKED ALONG THE LOWER AFT CORNER.  PART TC:  22,086.
